Morita, Jun; Plotkin, Eugene
Prescribed Gauss decompositions for Kac-Moody groups over fields
Rendiconti del Seminario Matematico della Università di Padova, Tome 106 (2001) , p. 153-163
Zbl 02216802 | MR 1876218
URL stable : http://www.numdam.org/item?id=RSMUP_2001__106__153_0

Bibliographie

[1] Z. Arad - M. Herzog, Products of conjugacy classes in groups, Lecture Notes in Mathematics, 1112, New York: Springer (1985). MR 783067 | Zbl 0561.20004

[2] V. Chernousov - E.W. Ellers - N. Gordeev, Gauss decomposition with prescribed semisimple part: short proof, J. Algebra, 229 (2000), pp. 314-332. MR 1765783 | Zbl 0964.20024

[3] E.W. Ellers - N. GORDEEV, Gauss decompositions with prescribed semisimple part in classical Chevalley groups, Comm. Algebra, 14, 22 (1994), pp. 5935-5950. MR 1298758 | Zbl 0821.20028

[4] E.W. Ellers - N. GORDEEV, Gauss decompositions with prescribed semisimple part in Chevalley groups II Exceptional cases, Comm. Algebra, 8, 23 (1995), pp. 3085-3098. MR 1332168 | Zbl 0838.20054

[5] E.W. Ellers - N. GORDEEV, Gauss decompositions with prescribed semisimple part in Chevalley groups III: finite twisted groups, Comm. Algebra, 14, 24 (1996), pp. 4447-4475. MR 1421200 | Zbl 0887.20022

[6] E.W. Ellers - N. GORDEEV, On the conjectures of J. Thompson and O. Ore, Trans. Amer. Math. Soc., 9, 350 (2000), pp. 3657-3671. MR 1422600 | Zbl 0910.20007

[7] V.G. Kac, Infinite dimensional Lie algebras, Cambridge University Press (1990). MR 1104219 | Zbl 0716.17022

[8] V.G. Kac - D.H. Peterson, Defining relations of certain infinite-dimensional groups, in Proceedings of the Cartan conference, Astérisque, Numéro hors série (1985), pp. 165-208. MR 837201 | Zbl 0625.22014

[9] T. Laffey, Products of Matrices, in Generators and Relations in Groups and Geometries, Kluwer (1991), pp. 95-123. MR 1206912 | Zbl 0729.15012

[10] R.V. Moody - A. PIANZOLA, Lie algebras with triangular decompositions, John Wiley & Sons, New York (1995). MR 1323858 | Zbl 0874.17026

[11] J. Morita - E. PLOTKIN, Gauss decompositions of Kac-Moody groups, Comm. Algebra, 1, 27 (1999), pp. 465-475. MR 1668293 | Zbl 0947.22011

[12] O. Ore, Some remarks on commutators, Proc. AMS, 2 (1951), pp. 307-314. MR 40298 | Zbl 0043.02402

[13] D.H. Peterson - V.G. Kac, Infinite flag varieties and conjugacy theorems, Proc. Nat. Acad. Sci. USA, 80 (1983), pp. 1778-1782. MR 699439 | Zbl 0512.17008

[14] R. Ree, Commutators in semi-simple algebraic groups, Proc. Amer. Math. Soc., 15 (1984), pp. 457-460. MR 161944 | Zbl 0127.25605

[15] R. Steinberg, Lectures on Chevalley groups, Yale University, New Haven (1968). MR 466335

[16] A.R. Sourour, A factorization theorem for matrices, Linear and Multilinear Algebra, 19 (1986), pp. 141-147. MR 846549 | Zbl 0591.15008

[17] J. Tits, Théorie de groupes, Résumé des cours et travaux 81e (1980- 1981), pp. 75-87, 82e (1981-1982), pp. 91-106, Collège de France, Paris.

[18] J. Tits, Groups and group functors attached to Kac-Moody data, Arbeitstagung, Bonn 1984, Springer Verlag Lect. Notes, 1111 (1985), 193-223. MR 797422 | Zbl 0572.17010

[19] J. Tits, Uniqueness and Presentation Of Kac-Moody groups over fields, J. Algebra, 105 (1987), pp. 542-573. MR 873684 | Zbl 0626.22013

[20] L. Vaserstein - E. Wheland, Commutators and companion matrices over rings of stable rank 1, Linear algebra and its applications, 142 (1990), pp. 263-277. MR 1077988 | Zbl 0713.15003